MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. ONE SNARE®; INTRAVASCULAR CATHETER-SNARE

MERIT MEDICAL IRELAND, LTD. ONE SNARE®; INTRAVASCULAR CATHETER-SNARE
Catalog Number ONE1500/B
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while using a one snare device, the device's radiopaque marker detached while the snare was in the patient.The detached marker was unable to be retrieved and ultimately became embedded in the coronary sinus of the patient's heart.Due to this complication, the patient was transferred to another facility for further evaluation.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.A visual inspection was performed, and the marker band of the catheter was missing from the tip.No root cause was able to be confirmed.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were found.

Brand Name
ONE SNARE®
Common Device Name
INTRAVASCULAR CATHETER-SNARE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24199367
Report Number1721504-2026-00844
Device Sequence Number9662039
Product Code MMX
UDI-Device Identifier00884450681725
UDI-Public00884450681725
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K122088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberONE1500/B
Device Lot NumberK3221086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown